# SDR DL72S960976

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498DA
- Make and model: Boeing 727232
- Aircraft serial: 21142
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND EMANATING FROM THE BOTTOM OF THE LT FLANGE ON THE VERTICAL STIFFENER FS 1183 AT RBL 8.  THE CRACK WAS APPROXIMATELY 0.25 INCH IN LENGTH.  S/B 727-53-0175, REV 2, WHICH IS REQUIRED BY A.D. 90-06-09, CONTAINS INSPECTION, MODIFICATION, AND REPAIR INSTRUCTIONS FOR THIS AREA.  THE REMAINDER OF THE MOD WILL BE ACCOMPLISHED PER E.O. 4-59275-3AD AT THE NEXT OVERHAUL.
